On almost global existence for nonrelativistic wave equations in 3D

Sergiu Klainerman, Thomas C. Sideris

Research output: Contribution to journalArticle

115 Scopus citations

Abstract

Almost global solutions are constructed to three-dimensional, quadratically nonlinear wave equations. The proof relies on generalized energy estimates and a new decay estimate. The method applies to equations that are only classically invariant, such as the nonlinear system of hyperelasticity.

Original languageEnglish (US)
Pages (from-to)307-321
Number of pages15
JournalCommunications on Pure and Applied Mathematics
Volume49
Issue number3
DOIs
StatePublished - Mar 1996

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'On almost global existence for nonrelativistic wave equations in 3D'. Together they form a unique fingerprint.

  • Cite this